1 | -- | 14 | Chao-Wen Chan, Chin-Chen Chang. A scheme for threshold multi-secret sharing |
15 | -- | 24 | Khosrow Maleknejad, M. Shahrezaee, H. Khatami. Numerical solution of integral equations system of the second kind by Block-Pulse functions |
25 | -- | 34 | Qiu-Liang Xu, Tzer-Shyong Chen. An efficient threshold RSA digital signature scheme |
35 | -- | 45 | Rongxing Lu, Zhenfu Cao, Haojin Zhu. A robust (k, n) + 1 threshold proxy signature scheme based on factoring |
46 | -- | 57 | Eun-Jun Yoon, Eun-Kyung Ryu, Kee-Young Yoo. Fixing problems in Lin et al. s OSPA protocol |
58 | -- | 63 | Jiqiang Lv, Xinmei Wang, Kwangjo Kim. Security of a multisignature scheme for specified group of verifiers |
64 | -- | 83 | H. Demir. Numerical modelling of viscoelastic cavity driven flow using finite difference simulations |
84 | -- | 94 | Yurong Chen, Jiachang Sun. An irregular grid for the numerical solution of linear elliptic partial differential equations |
95 | -- | 117 | Zong-Yi Lee. Hybrid numerical method applied to 3-D multilayered hollow cylinder with periodic loading conditions |
118 | -- | 122 | Chwei-Shyong Tsai, Shu-Chen Lin, Min-Shiang Hwang. Cryptanalysis of an authenticated encryption scheme using self-certified public keys |
123 | -- | 130 | Khosrow Maleknejad, M. Karami. Using the WPG method for solving integral equations of the second kind |
131 | -- | 163 | Detong Zhu. An affine scaling projective reduced Hessian algorithm for minimum optimization with nonlinear equality and linear inequality constraints |
164 | -- | 180 | K. R. Kazmi, M. I. Bhat. Convergence and stability of iterative algorithms of generalized set-valued variational-like inclusions in Banach spaces |
181 | -- | 195 | Moawwad E. A. El-Mikkawy, Gi-Sang Cheon. Combinatorial and hypergeometric identities via the Legendre polynomials--A computational approach |
196 | -- | 203 | G. L. Silver. Analysis of three-dimensional grids: cubes and cubic coefficients |
204 | -- | 212 | Aylin Bayrak. Numerical solution of mixed boundary value problem for some nonlinear elliptic equation |
213 | -- | 223 | Shuzi Zhou, Dehua Wang. Domain decomposition method for a parabolic variational inequality |
224 | -- | 232 | Jinwen Luo, Yijing Liu. Fast computation of the target signal phase in noisy environments |
233 | -- | 236 | Dragana S. Cvetkovic-Ilic. On a problem of N. Thome and Y. Wei |
237 | -- | 239 | Xian-Fang Li. Erratum to: Two perfectly-bonded dissimilar orthotropic strips with an interfacial crack normal to the boundaries [Applied Mathematics and Computation 163 (2005) 961-975] |